On λ(φ,P)-nuclearity
Compositio Mathematica, Tome 34 (1977) no. 2, p. 113-125
@article{CM_1977__34_2_113_0,
     author = {Ramanujan, M. S. and Rosenberger, Bernd},
     title = {On $\lambda (\phi ,P)$-nuclearity},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {2},
     year = {1977},
     pages = {113-125},
     zbl = {0347.46001},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_2_113_0}
}
Ramanujan, M. S.; Rosenberger, B. On $\lambda (\phi ,P)$-nuclearity. Compositio Mathematica, Tome 34 (1977) no. 2, pp. 113-125. http://www.numdam.org/item/CM_1977__34_2_113_0/

[1] E. Dubinsky and M.S. Ramanujan: On λ-nuclearity. Mem. Amer. Math. Soc. 128 (1972). | Zbl 0244.47015

[2] Ch. Fenske and E. Schock: Nuclear spaces of maximal diametral dimension. Compositio Math. 26 (1973) 303-308. | Numdam | MR 330989 | Zbl 0262.46013

[3] G. Köthe: Topologische lineare Räume I. Berlin- Göttingen-Heidelberg 1960. | MR 130551 | Zbl 0093.11901

[4] A. Pietsch: Nukleare lokalkonvexe Räume. Berlin 1969. | Zbl 0184.14602

[5] A. Pietsch: s-numbers of operators in Banach spaces. Studia Math. 51 (1974) 199-221. | MR 361883 | Zbl 0294.47018

[6] A. Pietsch: Small ideals of operators. Studia Math. 51 (1974) 265-267. | MR 358412 | Zbl 0294.47019

[7] M.S. Ramanujan and T. Terzioglu: Diametral dimension of cartesian products, stability of smooth sequence spaces and applications. J. Reine Angew. Math. (to appear). | MR 405060 | Zbl 0316.46005

[8] M.S. Ramanujan and T. Terzioglu: Power series space Λk(α) of finite type and related nuclearities. Studia Math. 53 (1975) 1-13. | Zbl 0306.46016

[9] B., Rosenberger: Φ-nukleare Räume. Math. Nachrichten 52 (1972) 147-160. | Zbl 0207.42602

[10] B. Rosenberger: Universal generators for varieties of nuclear spaces. Trans. Amer. Math. Soc. 184 (1973) 275-290. | MR 328522 | Zbl 0274.46002

[11] B. Rosenberger: Approximationszahlen, p-nukleare Operatoren und Hilbertraumcharakterisierungen. Math. Annalen 213 (1975) 211-221. | MR 365215 | Zbl 0296.47017

[12] T. Terzioglu: Die diametrale Dimension von lokalkonvexen Räumen. Collect. Math. 20 (1969) 49-99. | MR 253016 | Zbl 0175.41602

[13] T. Terzioglu: Smooth sequence spaces and associated nuclearity. Proc. Amer. Math. Soc. 37 (1973) 497-504. | MR 324372 | Zbl 0263.46010

[14] T. Terzioglu: Stability of smooth sequence spaces. J. Reine Angew. Math. (to appear). | MR 390710 | Zbl 0315.46016